Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hi Doctor I am 27 yo female. I had c

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3054 Questions
Question
Hi Doctor
I am 27 yo female. I had c section 2 years back , i againconcieved but choosed for abortion , so took pills one week ago. As a result one large blood clot n bleeding happened now bleeding is reduced but since last three four days i am feeling pain in right side of pelvic area just above vagina , its more when i sit or walk. And now burning sensation is there in urine. Should i be concerned?
Sun, 11 Feb 2018 in Women's Health
 
 
Answered by Dr. Richa Agarwal 6 hours later
Brief Answer:
Yes,you need to be investigated.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As you had abortion pills without knowing pregnancy is intrauterine or extrauterine( ectopic pregnancy),you must go for pelvic ultrasound immediately.
Abortion pills can only be taken under supervision of a gynecologist or an expert because it may cause severe bleeding, infection and retained products of conception.
Get your urine routine and microscopic test to rule out urine infection.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: Hi Doctor I am 27 yo female. I had c 7 hours later
Okay , but i had transvaginal ultrasound before taking abortion pills and took pills in supervision of gynaec. So is there a possibility that they have not determined all these??
 
 
Answered by Dr. Richa Agarwal 14 hours later
Brief Answer:
Yes,they saw everything.

Detailed Answer:
Hello desr,
Sorry for the delay in my response.
Yes,they saw everything in your case.
This pain could be due to some other reason.
You can take analgesic for the same.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor